I had 1.5 ml injected into my lips spread out between top and bottom lip. My top lip looks awful when I pout. It's like the filler goes above my lip line or something?! The picture should make sense of what I'm saying. Apparently it's my fault as it's my body but I'm wondering if it had anything to do with how it was done! It gets me down as I see lots of lovely pouty lip jobs and mine looks awful.
Hi and thank you for your question! One of the advantages of use of hyaluronic acid fillers such as Juvederm is the possibility of further revisions and correction by enzyme injection. In your case if it has been at least 2 weeks since the injection (to ensure there is no residual swelling), your physician can smooth out the margins with careful injection of hyaluronidase. It's always advisable to work with physicians highly experienced in lip injections for best results. I hope it helps and good luck!
IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.